The characterization of strictly parabolic spaces
Compositio Mathematica, Volume 44 (1981) no. 1-3, p. 305-373
@article{CM_1981__44_1-3_305_0,
     author = {Stoll, Wilhelm},
     title = {The characterization of strictly parabolic spaces},
     journal = {Compositio Mathematica},
     publisher = {Sijthoff et Noordhoff International Publishers},
     volume = {44},
     number = {1-3},
     year = {1981},
     pages = {305-373},
     zbl = {0487.32005},
     mrnumber = {662465},
     language = {en},
     url = {http://www.numdam.org/item/CM_1981__44_1-3_305_0}
}
Stoll, Wilhelm. The characterization of strictly parabolic spaces. Compositio Mathematica, Volume 44 (1981) no. 1-3, pp. 305-373. http://www.numdam.org/item/CM_1981__44_1-3_305_0/

[1] E. Bedford and B.A. Taylor: The Dirichlet problem for a complex Monge-Ampère equation. Bull. Amer. Math. Soc. 82 (1976) 102-104. | MR 393574 | Zbl 0322.31008

[2] E. Bedford and B.A. Taylor: The Dirichlet problem for a complex Monge-Ampère equation. Proc. Symp. Pure Math. 30 (1977) 109-113. | MR 457775 | Zbl 0356.31007

[3] E. Bedford and M. Kalka: Foliations and complex Monge-Ampère equations. Comm. Pure Appl. Math. 30 (1977) 510-538. | MR 481107 | Zbl 0351.35063

[4] E. Bedford and D. Burns: Holomorphic mapping of annuli in C n and the associated extremal function. Ann. Scuola Norm. Sup. Pisa 6 (1979) 381-414. | Numdam | MR 553791 | Zbl 0422.32021

[5] S.S. Chern, H. Levine and L. Nirenberg: Intrinsic norms on a complex manifold. Global Analysis (Papers in Honor of K. Kodaira), University of Tokyo Press, Tokyo, 1969, 119-139. | MR 254877 | Zbl 0202.11603

[6] H. Federer: Geometric measure theory. Grundl. d. Math. Wiss. 153, Springer-Verlag, 1969, pp. 676. | MR 257325 | Zbl 0176.00801

[7] K. Fritsche: q-konvexe Restmengen in kompakten komplexen Mannigfaltigkeiten, Math. Ann. 221 (1976) 251-273. | MR 419840 | Zbl 0327.32007

[8] R.E. Greene and H. Wu: Analysis in non-compact Kähler manifolds. Proc. Symp. Pure Math. 30 (1977) 69-100. | MR 460699 | Zbl 0383.32005

[9] Ph. Griffiths and J. King: Nevanlinna theory and holomorphic mappings between algebraic varieties. Acta Math. 130 (1973) 145-220. | MR 427690 | Zbl 0258.32009

[10] S. Kobayashi and K. Nomizu: Foundations of differential geometry. Interscience Tract, Pure Appl. Math. 15, John Wiley and Sons, New York - London- Sydney, (Vol. 1) 1963, (Vol. 2) 1969. | Zbl 0175.48504

[11] B. Malgrange: Sur les fonctions differentiables et les ensembles analytiques. Bull. Soc. Math. France 91 (1963) 113-127. | Numdam | MR 152673 | Zbl 0113.06302

[12] B. Malgrange: Ideals of differentiable functions. Tata Institute of Fundamental Research, Studies in Math. 3 (1966) pp. 106. | MR 212575 | Zbl 0177.17902

[13] J. Morrow and K. Kodaira: Complex Manifolds. Holt, Rinehart and Winston, New York, 1971, pp. 192. | MR 302937 | Zbl 0325.32001

[14] Y.T. Siu and S.T. Yau: Complete Kähler manifolds with non-positive curvature of faster than quadratic decay. Ann. of Math. 105 (1977) 255-264. | MR 437797 | Zbl 0358.32006

[15] Y.T. Siu and S.T. Yau: Compact Kähler manifolds of positive bisectional curvature, preprint, 33 pp. of ms. | MR 577360 | Zbl 0442.53056

[16] W. Stoll: Value distribution on parabolic spaces, Lecture Notes in Mathematics No. 600, Springer-Verlag, Berlin - Heidelberg - New York, 1977, pp. 216. | MR 590436 | Zbl 0367.32001

[17] W. Stoll: Variétés strictement paraboliques. C. R. Acad. Sci. Paris (Série A) 285 (1977) 757-759. | MR 457793 | Zbl 0418.32005

[18] W. Stoll: The characterization of strictly parabolic manifolds. Ann. Scuola Norm. Sup. Pisa 7 (1980) 87-154. | Numdam | MR 577327 | Zbl 0438.32005

[19] C. Tung: The first main theorem of value distribution on complex spaces. Atti Accad. Naz. Lincei Mem. Cl. Sci. Fis. Mat. Natur. Sez. Ia (8) 15 (1979) no. 4, 91-263. | MR 563153 | Zbl 0496.32018

[20] C. Tung: Pseudoconvexity and value distribution for Schubert zeroes. Michigan Math. J. 26 (1979) 243-256. | MR 532325 | Zbl 0441.32010

[21] J.H.C. Whitehead: Convex regions in the geometry of paths, Quart. J. Math. 3 (1932) 33-92, 226-227. | JFM 59.1349.02 | Zbl 0007.36801

[22] H. Whitney: Complex Analytic Varieties. Addison-Wesley Publishing Co., Reading, Massachusetts, 1972, pp. 339. | MR 387634 | Zbl 0265.32008

[23] P.M. Wong: Defect relations for meromorphic maps on parabolic manifolds. Preprint, 79 pp. of ms.

[24] S.T. Yau: Cruvature of a compact Kähler manifold and the complex Monge-Ampère equation I. Comm. Pure Appl. Math. 31 (1978) 340-412. | MR 480350 | Zbl 0369.53059